Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 23, NWS Milwaukee, WI

June 8, 200810 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 9:50 AM CDT for 10 counties in Wisconsin. It was in force for 5 hr. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 9:50 AM CDT (14:50 UTC)
Expired
Jun 8, 2008, 2:43 PM CDT
In force
5 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:55 AM CDTHEAVY RAIN 01 S Waukesha, WI3.16 INCHES OF RAIN YESTERDAY AND LAST NIGHT.
Jun 8, 10:15 AM CDTFLASH FLOODRichmond, WIFLOODING AT COUNTY ROAD A AND STATE ROAD 89
Jun 8, 10:30 AM CDTFLOODWest Bend, WIWIDESPREAD LOW LYING AREA FLOODING CONTINUES ACROSS MOST OF THE COUNTY.
Jun 8, 10:50 AM CDTFLASH FLOODWaukesha, WIMANY BASEMENTS ARE FLOODED ACROSS THE COUNTY.
Jun 8, 11:05 AM CDTFLASH FLOODPlymouth, WISEVERAL ROADS WERE FLOODED ACROSS THE COUNTY...MOST NOTABLY IN PLYMOUTH AND SOUTH. WATER WAS CROSSING HIGHWAY 67 IN LYNDON. MOST OF THE FLOODING HAS RECEDED.
Jun 8, 11:17 AM CDTFLASH FLOODMukwonago, WIFLASH FLOODING AT STATE ROAD 83 AND INTERSTATE 43
Jun 8, 11:20 AM CDTHEAVY RAIN 1.19Lannon, WI1.19 OVER PAST 2 HOURS...STORM TOTAL IS 4.53 SINCE YESTERDAY
Jun 8, 11:31 AM CDTFLASH FLOOD2 W Milwaukee, WIWATER OVER THE CURB...NO DAMAGE
Jun 8, 11:48 AM CDTFLASH FLOODSe Greenfield, WIWATER IS 6 TO 8 INCHES OVER THE CURB
Jun 8, 11:50 AM CDTFLASH FLOOD1 W Franklin, WI
Jun 8, 11:50 AM CDTFLASH FLOOD4 W Brookfield, WIWAIST DEEP WATER BEING REPORTED
Jun 8, 11:56 AM CDTFLASH FLOOD1 S Oak Creek, WIWATER 1.5 FEET DEEP ON SOME ROADS.
Jun 8, 12:00 PM CDTFLASH FLOOD4 W Brookfield, WIWATER WAS REPORTED TO BE UP TO THE BUMPERS OF CARS IN A RESIDENTIAL AREA.
Jun 8, 12:00 PM CDTHEAVY RAIN 1.4Brookfield, WIRAINFALL SINCE MIDNIGHT
Jun 8, 12:00 PM CDTHEAVY RAIN 1.7Milwaukee, WIMEASURED WITH THE LINE OF STORMS THIS MORNING...LOCATION WAS 97TH STREET BETWEEN OKLAHOMA AND BELOIT
Jun 8, 12:10 PM CDTFLASH FLOODSullivan, WIWATER OVER THE ROAD NEAR HANSON ROAD NEAR SULLIVAN. ALSO WATER OVER THE ROAD ON COUNTY U NEAR WHITEWATER. TIME 1030 AM TO 1 PM.
Jun 8, 12:30 PM CDTFLASH FLOODLake Geneva, WIHWY 59 SHUT DOWN BY WHITEWATER DUE TO FLOODING. PALMER ROAD IN GENEVA TOWNSHIP FLOODED IN LOW AREAS. TIME FROM 11 AM TO 2 PM.
Jun 8, 12:30 PM CDTFLASH FLOODSalem, WIFLOODING OF ROADS REPORTED IN SALEM AREA...SUMMERS AREA...PADDOCK LAKE AREA. 6 TO 8 INCHES OF WATER HWY H NORTH OF L. FOOT OF WATER HWY 45 SOUTH OF KR. TIME OF FLOODING REPORTS 11 AM TO 2 PM.
Jun 8, 12:53 PM CDTHEAVY RAIN 2Franksville, WI2 INCHES OF RAIN THIS MORNING...5 INCHES OF TOTAL RAIN FOR TODAY AND YESTERDAY
Jun 8, 1:17 PM CDTHEAVY RAIN 0.8Cedarburg, WI0.80 SUNDAY FROM 1030 AM TO 1230 PM. 24 HOUR TOTAL OF 2.04
Jun 8, 1:30 PM CDTFLASH FLOODMilwaukee, 07THE MORNING RAINS CONTINUED THE FLOODING PROBLEMS WITH NUMEROUS SEWER BACKUPS. SEVERAL LAGOONS IN AREA PARKS FLOODING INTO STREETS. KILBOURN TUNNEL CLOSED DUE TO FLOODING. TIME 1130 AM TO 230 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 081451
FFWMKX
WIC055-059-079-089-101-105-117-127-131-133-082045-
/O.NEW.KMKX.FF.W.0023.080608T1450Z-080608T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
950 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 345 PM CDT

* AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  AN AREA OF VERY HEAVY SHOWERS AND THUNDERSTORMS MOVING TOWARD THE  
  WARNED AREA. DUE TO THE ONGOING FLOODING AND SATURATED SOILS...ANY 
  ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEFISH
  BAY...KOHLER ANDRAE STATE PARK...MILWAUKEE HOAN BRIDGE...MILWAUKEE
  COUNTY ZOO...UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...
  DOWNTOWN MILWAUKEE...PORT WASHINGTON...SHEBOYGAN...WEST
  MILWAUKEE...WEST BEND...WEST ALLIS...WAUWATOSA...DOWNTOWN
  WAUKESHA...WATERTOWN...WATERLOO...WALES...THIENSVILLE...MEQUON...
  SUSSEX...SLINGER...SHEBOYGAN FALLS...SAUKVILLE...RIVER HILLS...
  RANDOM LAKE...PLYMOUTH...PEWAUKEE...OOSTBURG...OKAUCHEE LAKE...
  NEWBURG...MERTON...MENOMONEE FALLS...LANNON...LAKE RIPLEY...LAKE
  MILLS...KOHLER...KEWASKUM...JOHNSON CREEK...JEFFERSON...JACKSON...
  HOWARDS GROVE...HARTLAND...HARTFORD...GRAFTON...FREDONIA...FOX
  POINT...ELM GROVE...ELKHART LAKE...DOUSMAN...DELAFIELD...
  CEDARBURG...CEDAR GROVE...BUTLER...BROWN DEER...BROOKFIELD...      
  BELGIUM...BAYSIDE AND GLENDALE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA LATE THIS MORNING. ADDITIONAL HEAVY RAIN WILL BE 
POSSIBLE AGAIN BY LATER IN THE AFTERNOON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.

LAT...LON 4357 8779 4349 8778 4328 8789 4289 8785
      4278 8775 4249 8779 4250 8936 4251 8936
      4283 8937 4285 8901 4320 8901 4320 8842
      4354 8839 4355 8815 4388 8816 4389 8772
      4368 8769
TIME...MOT...LOC 1450Z 180DEG 0KT 4299 8855

$$

BORGHOFF
2 follow-up statements
000 
WGUS73 KMKX 081728
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CDT SUN JUN 8 2008

WIC055-059-079-089-101-105-117-127-131-133-082045-
/O.CON.KMKX.FF.W.0023.000000T0000Z-080608T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
ROCK WI-JEFFERSON WI-WALWORTH WI-RACINE WI-KENOSHA WI-
1224 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
KENOSHA...RACINE...WALWORTH...JEFFERSON...ROCK...MILWAUKEE...
WAUKESHA...OZAUKEE...WASHINGTON AND SHEBOYGAN COUNTIES...

AT 1221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE THUNDERSTORMS PRODUCING FLASH FLOODING HAVE MOVED EAST OF THE 
AREA. 

SEVERAL REPORTS OF 6 TO 8 INCHES OF WATER OVER THE CURBS WERE 
REPORTED IN THE MILWAUKEE METRO AREA. A REPORT OF A VEHICLE STALLED 
IN HIGH WATER 0.6 MILE NORTHEAST OF GREENFIELD.  1.50 INCHES OF RAIN 
WAS REPORTED AT THE MITCHELL AIRPORT.

SOUTHERN SHEBOYGAN AREA HAS STANDING WATER OVER MANY ROADWAYS. 

STANDING WATER IN LOW AREAS WILL CONTINUE...AND MANY AREA RIVERS AND 
STREAMS WILL BE OVER THEIR BANKS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FEW MORE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON.

LAT...LON 4357 8779 4349 8778 4328 8789 4289 8785
      4278 8775 4249 8779 4250 8936 4251 8936
      4283 8937 4285 8901 4320 8901 4320 8842
      4354 8839 4355 8815 4388 8816 4389 8772
      4368 8769
TIME...MOT...LOC 1724Z 180DEG 0KT 4299 8855

$$

HENTZ
000 
WGUS73 KMKX 081943
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT SUN JUN 8 2008

WIC055-059-079-089-101-105-117-127-131-133-081953-
/O.CAN.KMKX.FF.W.0023.000000T0000Z-080608T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
ROCK WI-JEFFERSON WI-WALWORTH WI-RACINE WI-KENOSHA WI-
243 PM CDT SUN JUN 8 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KENOSHA...RACINE...
WALWORTH...JEFFERSON...ROCK...MILWAUKEE...WAUKESHA...OZAUKEE...
WASHINGTON AND SHEBOYGAN COUNTIES...

AREAL FLOODING CONTINUES ACROSS THESE COUNTIES...HOWEVER THE LIFE 
THREATENING FLOODING POTENTIAL HAS DIMINISHED SO THE FLASH FLOOD 
WARNING IS CANCELLED. AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR 
FLOODING IN URBAN AREAS...SMALL STREAMS...AND LOW LYING AREAS. NEW 
FLASH FLOOD WARNINGS WILL LIKELY BE REISSUED AS THE NEXT ROUND OF 
HEAVY RAIN MATERIALIZES.

LAT...LON 4357 8779 4349 8778 4328 8789 4289 8785
      4278 8775 4249 8779 4250 8936 4251 8936
      4283 8937 4285 8901 4320 8901 4320 8842
      4354 8839 4355 8815 4388 8816 4389 8772
      4368 8769
TIME...MOT...LOC 1943Z 180DEG 0KT 4299 8855

$$

BORGHOFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:32 AM CDT, 6 hours 18 minutes earlier.

Area forecast discussion, Jun 8, 3:32 AM CDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008

FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.

LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.

.SHORT TERM...TODAY AND TONIGHT...

ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.

THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.

WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.

HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.

.LONG TERM...MONDAY THROUGH SATURDAY...

MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.

&&

.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 8, 1:55 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
155 AM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-081315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
155 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES
ARE POSSIBLE.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER
ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN
WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT.

LMZ643>646-081315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
155 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING
WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

DAVIS
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 7:14 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      MILWAUKEE INTL ARPT(KMK 42.96N 87.90W
06/07/2008                   MILWAUKEE          WI   OTHER FEDERAL

            MITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM
            SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED
            TO REOPEN AT 730 AM THIS SUNDAY MORNING.

&&

SDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min
Jun 8, 6:49 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Waukesha4 hr

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.